Convergence Theorems for Non-Self Mappings in CAT(0) Spaces

Abebe R. Tufa, H. Zegeye, M. Thuto

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

In this paper, we prove strong convergence of Mann iterative schemes to fixed points of multi-valued demicontractive non-self mappings in complete CAT(0) spaces under appropriate conditions. In addition, △− convergence or strong convergence of Mann iterative scheme to a fixed point of single-valued k-strictly pseudocontractive non-self mapping is obtained. Our theorems improve and unify most of the results in the literature.

Original languageEnglish
Pages (from-to)705-722
Number of pages18
JournalNumerical Functional Analysis and Optimization
Volume38
Issue number6
DOIs
Publication statusPublished - Jun 3 2017

All Science Journal Classification (ASJC) codes

  • Analysis
  • Signal Processing
  • Computer Science Applications
  • Control and Optimization

Fingerprint Dive into the research topics of 'Convergence Theorems for Non-Self Mappings in CAT(0) Spaces'. Together they form a unique fingerprint.

  • Cite this